It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Two words: [B]BE CAREFUL!![/B]

I recently weaned off Paxil, since it wasn't doing much for me anymore. I started taking Lexapro at the same time. Paxil withdrawal was HORRIBLE. It lasted over a month, and I was depressed, had headaches, flu symptoms, dizziness, and mild nausea. I lost tons of weight - TOO much weight. I had no appetite and no energy. Fortunately I was financially secure and had no regular job, no big responsibilities. I had a bit of a safety net. Once I dragged myself through that horrible ordeal I found out I had other health problems, too, that were exacerbated by the Paxil withdrawal.

This is not an uncommon side effect! They call it "Paxil flu". I've weaned off of Prozac, Zoloft and numerous other meds without that level of fallout. It's something specific to Paxil.

I definitely encourage you to get off of Paxil, but be sure you have a safety net, are being closely monitored by a good psychiatrist, and are living and eating healthy. Hopefully there is nothing traumatic going on in your life right now, such as a death, a breakup, a life change. Proceed with caution!!





All times are GMT -7. The time now is 07:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!